Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17790
Title: A theorem on cycle-wheel Ramsey number
Authors: Chen, Y
Cheng, TCE 
Ng, CT 
Zhang, Y
Keywords: Cycle
Ramsey number
Wheel
Issue Date: 2012
Publisher: North-Holland
Source: Discrete mathematics, 2012, v. 312, no. 5, p. 1059-1061 How to cite?
Journal: Discrete mathematics 
Abstract: For two given graphs G 1 and G 2, the Ramsey number R(G 1,G 2) is the smallest integer N such that for any graph G of order N, either G contains G 1 or the complement of G contains G 2. Let C n denote a cycle of order n and W m a wheel of order m+1. In this paper, we show that R(C n,W m) = 3n-2 for m odd, n≥m≥3 and (n,m)≠(3,3), which was conjectured by Surahmat, Baskoro and Tomescu.
URI: http://hdl.handle.net/10397/17790
ISSN: 0012-365X
EISSN: 1872-681X
DOI: 10.1016/j.disc.2011.11.022
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 11, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

60
Last Week
4
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.